# SDR QMLA2016092916112

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0329
- Aircraft time: 7,586 hours, 25,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING INSPECTION OF THE ENGINE FIREWALLS.  WHEN REMOVING THE NR 1 INLET CHANNEL (PN 713M2077101)FOR INSPECTION AND SAW THAT IT WORN A HOLE INTO THE SKIN OF THE DRIVE SHAFT TUNNEL.  WHILE CLEANING AND INSPECTING THE DAMAGE AREA FOUND THAT THE SAME SKIN IS ALSO CRACKED.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPAIR PROCEDURE FROM THE OEM.
